Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: paroxetine/AKA PAXIL

Posted by MA on February 28, 1999, at 22:57:33

In reply to Re: paroxetine, posted by James on February 18, 1999, at 12:33:55

> The data sheet for Seroxat (Paroxetine) warns of a discontinuation reaction, as does the leaflet that comes in the packet.
> Symptoms such as dizzyness, anxiety, sweating, shaking and insomnia are not uncommon. They do however tend to pass after a week or so. Hope this helps. James

I have heard that discontinuation of Paxil should be done very, very slowly to avoid severe side effects like you described above. Another suggestion is to prescribe Prozac during the discontinuation phase. This should be done under the direction of your doctor.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MA thread:2986